# SDR 9708336636

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Engine: Pwa JT9D7R4G2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Rising
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING LANDING WHILE IN THRUST REVERSE, THE NR 1 ENGINE EGT BEGAN TO RISE.  THE NR 1 ENGINE WAS SHUT DOWN AT 695C.  MAINTENANCE INSPECTED ENGINE GROUND RUN AND CHECKE DC REVERSE OPERATION, NO DISCREPANCIES NOTED.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
